Alert archive / New Mexico / Wind Advisories in 2025
Wind Advisory 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 4, 2025, 2:27 AM MDT for 7 counties in New Mexico. It took effect at Apr 4, 2025, 8:00 PM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2025, 2:27 AM MDT (08:27 UTC)
- In effect from
- Apr 4, 2025, 8:00 PM MDT
- Expired
- Apr 5, 2025, 10:00 AM MDT
- In force
- 14 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Cibola County, NM, Lincoln County, NM, Sandoval County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 54 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3592 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912 WWUS75 KABQ 040827 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 227 AM MDT Fri Apr 4 2025 NMZ219-042200- /O.NEW.KABQ.WI.Y.0022.250405T0200Z-250405T1600Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 227 AM MDT Fri Apr 4 2025 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 8 PM this evening to 10 AM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways, especially portions of Interstate 25. * ADDITIONAL DETAILS...The strongest winds will occur below canyons on the east side of the Albuquerque Metro Area. Blowing dust may reduce visibility below two miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ220-225-042200- /O.NEW.KABQ.WI.Y.0022.250405T0800Z-250405T1600Z/ Lower Rio Grande Valley-Upper Tularosa Valley- 227 AM MDT Fri Apr 4 2025 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 10 AM MDT SATURDAY... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...Lower Rio Grande Valley and Upper Tularosa Valley. * WHEN...From 2 AM to 10 AM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will from near Meadow Lake to Abo Pass, the White Sands Missile Range, and around Carrizozo. Blowing dust may reduce visibility below two miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
4 follow-up statements
339 WWUS75 KABQ 042020 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM Issued by National Weather Service El Paso Tx/Santa Teresa NM 220 PM MDT Fri Apr 4 2025 NMZ219-050615- /O.CON.KABQ.WI.Y.0022.250405T0200Z-250405T1600Z/ Middle Rio Grande Valley/Albuquerque Metro Area- 220 PM MDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 8 PM this evening to 10 AM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways, especially portions of Interstate 25. * ADDITIONAL DETAILS...The strongest winds will occur below canyons on the east side of the Albuquerque Metro Area. Blowing dust may reduce visibility below two miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ220-225-050615- /O.CON.KABQ.WI.Y.0022.250405T0800Z-250405T1600Z/ Lower Rio Grande Valley-Upper Tularosa Valley- 220 PM MDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT SATURDAY... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...Lower Rio Grande Valley and Upper Tularosa Valley. * WHEN...From 2 AM to 10 AM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will from near Meadow Lake to Abo Pass, the White Sands Missile Range, and around Carrizozo. Blowing dust may reduce visibility below two miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
948 WWUS75 KABQ 050506 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1106 PM MDT Fri Apr 4 2025 NMZ219-051315- /O.CON.KABQ.WI.Y.0022.000000T0000Z-250405T1600Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 1106 PM MDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY... * WHAT...East winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...Until 10 AM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways, especially portions of Interstate 25. * ADDITIONAL DETAILS...The strongest winds will occur below canyons on the east side of the Albuquerque Metro Area. Blowing dust may reduce visibility below two miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ220-225-051315- /O.CON.KABQ.WI.Y.0022.250405T0800Z-250405T1600Z/ Lower Rio Grande Valley-Upper Tularosa Valley- 1106 PM MDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...Lower Rio Grande Valley and Upper Tularosa Valley. * WHEN...Until 10 AM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will from near Meadow Lake to Abo Pass, the White Sands Missile Range, and around Carrizozo. Blowing dust may reduce visibility below two miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 77
345 WWUS75 KABQ 051211 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 611 AM MDT Sat Apr 5 2025 NMZ219-051600- /O.CON.KABQ.WI.Y.0022.000000T0000Z-250405T1600Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 611 AM MDT Sat Apr 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest wind gusts will occur immediately below canyons on the east side of the Albuquerque Metro Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ220-225-051600- /O.CON.KABQ.WI.Y.0022.000000T0000Z-250405T1600Z/ Lower Rio Grande Valley-Upper Tularosa Valley- 611 AM MDT Sat Apr 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph. * WHERE...Lower Rio Grande Valley and Upper Tularosa Valley. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest wind gusts will occur immediately below canyons from Abo Pass to the White Sands Missile Range and Carrizozo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
744 WWUS75 KABQ 051551 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 951 AM MDT Sat Apr 5 2025 NMZ219-220-225-051700- /O.EXP.KABQ.WI.Y.0022.000000T0000Z-250405T1600Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Lower Rio Grande Valley-Upper Tularosa Valley- 951 AM MDT Sat Apr 5 2025 ...WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING... Winds will continue to decrease through the morning hours, therefore the Wind Advisory will be allowed to expire. However, gusts near 40 mph will remain possible through noon. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 4, 12:02 AM MDT, 2 hours 25 minutes earlier. Its key messages:
- Updated at 1150 PM MDT Thu Apr 3 2025
- Significant snow is expected over the Northern Mountains, northeast and east central New Mexico Friday through Saturday, though some rain may mix with snow at low elevations at times. Minor to moderate travel impacts are likely. Confidence is high for widespread wetting precipitation.
- Cold, with near record low max temperatures for eastern New Mexico on Saturday. Temperatures throughout the state will be 15 to 40 degrees below normal.
- A warming trend begins on Sunday and continues through mid week. Dry conditions will prevail through this period.
Area forecast discussion, Apr 4, 12:02 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1202 AM MDT Fri Apr 4 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1150 PM MDT Thu Apr 3 2025 - Significant snow is expected over the Northern Mountains, northeast and east central New Mexico Friday through Saturday, though some rain may mix with snow at low elevations at times. Minor to moderate travel impacts are likely. Confidence is high for widespread wetting precipitation. - Cold, with near record low max temperatures for eastern New Mexico on Saturday. Temperatures throughout the state will be 15 to 40 degrees below normal. - A warming trend begins on Sunday and continues through mid week. Dry conditions will prevail through this period. && .SYNOPSIS... Issued at 237 PM MDT Thu Apr 3 2025 A change to a wetter weather pattern is underway. Rain and snow showers have developed across western NM, while rain showers and thunderstorms continue across the east. This precipitation will continue before becoming more widespread Friday night and Saturday, especially across eastern NM, behind a potent cold front. Much colder temperatures, a switch from rain to snow, and areas of blowing snow will plague much of eastern NM. The front will push through the gaps of the Central Mountain Chain, bringing very strong winds to the Albuquerque Metro Area and more rain and snow showers to areas along and west of the Rio Grande Valley. Significant snowfall accumulations will favor the Northern Mountains and portions of eastern NM, while spotty amounts of 1 to 4 inches will be common across western NM. Precipitation will diminish Saturday night into Sunday, then a slow warming trend is on tap for next week. && .SHORT TERM... (This evening through Friday night) Issued at 237 PM MDT Thu Apr 3 2025 Current satellite imagery shows the center of a low pressure system over southeastern Utah that has brought isolated light snow showers to the Four Corners region throughout the day. Deeper moisture over eastern New Mexico has allowed for a persistent band of clouds and sprinkles to remain strewn across southeastern parts of the state. Current surface observations show a dewpoint gradient which can be seen on satellite as the boundary between these mid to high clouds and a dry slot over central New Mexico where conditions are clearer. It is along this pseudo dry line where new convection is popping up, particularly in northeastern areas where there is more favorable instability and shear. These high base storms have already produced a couple of lightning strikes near the NM-TX border. These isolated storms may also produce gusty and erratic outflows and some light sprinkles, but they should diminish by late afternoon. Northeast areas have had a pretty steady southwest wind throughout the day, with Clayton having gusted up to 50 mph earlier in the afternoon. Winds will diminish after sunset, becoming light after the evening hours. For tomorrow, all the attention turns to the late season winter storm approaching from the west. Behind the low in southeastern Utah, a secondary trough digs south into Arizona, with pressure heights dropping as a low pressure center forms along the U.S. and Mexican border. As the system approaches the area, it begins to interact with some deeper Gulf moisture in eastern New Mexico. Precipitation mainly develops on either side of the dry slot over central New Mexico, but all areas will see increased cloud cover tonight and into tomorrow. Chances of rain first develop for southeastern areas early tomorrow morning and continue into the afternoon. Higher amounts of up to an inch may fall for locations near the Texas border such as Clovis and Portales. Chances for precipitation then expand as potent backdoor cold front begins to push through northeast New Mexico on Friday afternoon. As this backdoor cold front continues southwest, rain will transition to snow along eastern New Mexico and accumulations will start to ramp up along the northern mountains. There are currently Winter Storm Watches for the Sangre De Cristo Mountains, Tusas Mountains, and Jemez Mountains, as well as for areas east of the mountains and south towards Quay and Curry county. Bumped down liquid equivalent QPF for the Friday night period, but there is still about a 50 to 60% chance of snowfall greater than a foot for the high peaks of the Sangre De Cristo mountains. Another area of concern will be along the I-40 corridor as the front interacts with the deeper Gulf moisture. There is still some uncertainty about the timing of the rain to snow transition, which would depend on how fast and cold the front is. In any case, temperatures will drop significantly behind the backdoor front and wind gusts could get as high as 55 mph. For the RGV, this may limit snowfall accumulations, but for areas along the eastern plains, these strong winds may contribute to areas of blowing snow which will create hazardous driving conditions. Minor to moderate winter impacts are expected along the eastern half of the state. && .LONG TERM... (Saturday through Wednesday) Issued at 237 PM MDT Thu Apr 3 2025 By 6am Saturday, the backdoor cold front will have pushed through the majority of the eastern plains and much of the rain will have changed over to snowfall. Strong northerly winds behind the front will be resulting in poor visibility and difficult driving conditions in blowing snow. The front will have also pushed through the gaps of the Central Mountain Chain, and 50 to 60 mph wind gusts will be ongoing across the ABQ Metro. As the front continues westward, with daytime heating additional rain and snow showers will develop over western NM. Meanwhile, snow will persist across the Northern Mountains and snow or a rain/snow mix will persist across the eastern NM through the day Saturday. Forecast soundings suggest only the lowest few hundred feet, if that, will be above freezing in some of the lowest elevation areas of eastern NM, so snow vs. rain will be dependent on terrain/elevation. Total snowfall amounts of 8 to 12 inches with locally higher amounts near 15 inches are expected across the Northern Mountains and along the NM/CO border near Raton Pass. Snowfall amounts across western NM will be spotty, but will generally range from 1 to 4 inches. Total snowfall amounts of 1 to 4 inches will also be common across eastern NM, though higher amounts near 6 inches will be possible near/along the I-40 and I-25 corridors and the Caprock. Little snow accumulation remains on tap for the Rio Grande Valley. The upper level low aiding the precipitation will be shifting from west to east south of the NM/MX border on Saturday. This is a little farther south as compared to yesterday. This farther south track will aid in the stronger east winds in the ABQ Metro, but also will limit how much precipitation occurs across the west on Saturday, since the area won't be directly under the low and benefit from the steeper mid level lapse rates - hence the lower snow amounts/coverage. High temperatures on Saturday will struggle to reach above freezing across much of eastern NM. Most areas east of the Central Mountain Chain will be 30 to 40 degrees below normal for early April. The west will be chilly as well, with most areas between 15 and 25 degrees below normal. The upper level low will eject northeastward Saturday night leaving cold, meridional flow in its wake. Most, if not all, areas will see a hard freeze Saturday night. Outdoor plants/crops will need to protected if they have been already planted for the season. The warming trend begins on Sunday and continues through mid week. Sunday's temperatures will remain below normal areawide, most significantly snow where snow is on the ground. By Tuesday afternoon, all areas should be a few degrees above normal. Dry conditions will be the rule Sunday afternoon through at least mid week, but fortunately, little wind is in store. A few breezes will be noted Sunday afternoon across central and western NM, then more widespread breezy conditions on Tuesday afternoon. && .AVIATION... (06Z TAFS) Issued at 1150 PM MDT Thu Apr 3 2025 A slow-moving upper level storm system taking shape over southern AZ tonight will begin moving east into NM Friday with widespread impacts to the airspace. Low level moisture surging westward into the approaching low tonight will help develop widespread -RA and MVFR cigs along and east of a line from KTCC to KROW thru Friday morning. Instability beneath the low Friday afternoon will then allow scattered to numerous SHRA/TS to develop over northern and western NM. This activity will produce brief MVFR cigs with rain, snow, hail, gusty winds, and some lightning strikes. A strong backdoor cold front will then surge southwest into eastern NM late Friday afternoon and change rain to snow from north to south thru Friday night. Widespread IFR with snow and BLSN is likely in many areas north and east of KABQ after sunset. && .FIRE WEATHER... Issued at 237 PM MDT Thu Apr 3 2025 Elevated to near-critical fire weather conditions in northeastern New Mexico will diminish throughout the evening as winds speeds begin to die down. Fire weather concerns then drastically lessen as a widespread rain/snow event is looking increasingly more likely Friday and Saturday. A strong backdoor cold will push into eastern New Mexico on Friday evening bringing much colder air into the region. This will create a transition from rain to snow from north to south across the eastern plains on Friday night. Heavy snow will be possible for the Sangre De Cristo mountains and adjacent eastern slopes. Overall precipitation amounts are likely to average 0.25 to 0.75" across eastern NM. Central parts of the state look to remain a little bit drier as canyon gap wind could create a snow/rain hole along the Rio Grande Valley. Warm and dry conditions look to return early next week as high pressure ridging builds over the Desert Southwest. Fortunately, winds look to remain pretty light, so minimal concerns for fire weather conditions at this time. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 27 54 32 52 / 5 20 30 50 Dulce........................... 15 50 20 47 / 5 40 70 50 Cuba............................ 23 49 24 43 / 10 40 80 70 Gallup.......................... 16 47 19 47 / 5 50 30 60 El Morro........................ 23 44 25 42 / 10 60 70 70 Grants.......................... 19 51 21 45 / 10 50 70 70 Quemado......................... 24 46 25 45 / 10 70 60 60 Magdalena....................... 30 52 28 42 / 5 40 60 80 Datil........................... 26 47 27 41 / 5 50 70 70 Reserve......................... 21 52 20 54 / 10 60 40 60 Glenwood........................ 26 56 24 60 / 5 50 30 60 Chama........................... 14 43 19 40 / 10 60 80 50 Los Alamos...................... 30 49 28 39 / 0 50 90 70 Pecos........................... 27 46 26 38 / 0 60 100 80 Cerro/Questa.................... 23 45 23 39 / 5 70 90 60 Red River....................... 18 34 16 29 / 10 80 100 70 Angel Fire...................... 16 42 14 32 / 5 80 100 80 Taos............................ 18 50 19 40 / 0 60 90 60 Mora............................ 22 45 20 35 / 0 70 100 80 Espanola........................ 25 57 27 46 / 0 50 90 60 Santa Fe........................ 30 50 29 38 / 0 60 90 80 Santa Fe Airport................ 27 54 28 43 / 0 60 90 70 Albuquerque Foothills........... 37 55 36 46 / 5 40 80 70 Albuquerque Heights............. 34 58 33 47 / 5 40 80 50 Albuquerque Valley.............. 32 60 32 49 / 5 40 80 50 Albuquerque West Mesa........... 34 58 33 48 / 5 40 80 50 Belen........................... 29 60 28 49 / 5 30 80 50 Bernalillo...................... 32 58 32 48 / 5 40 80 60 Bosque Farms.................... 29 60 29 48 / 5 40 80 50 Corrales........................ 32 59 32 49 / 5 40 80 60 Los Lunas....................... 30 60 30 48 / 5 40 80 50 Placitas........................ 34 54 33 44 / 5 50 80 70 Rio Rancho...................... 34 58 33 47 / 5 40 80 60 Socorro......................... 35 62 33 52 / 0 30 60 50 Sandia Park/Cedar Crest......... 28 49 28 39 / 5 50 90 80 Tijeras......................... 30 52 29 40 / 5 50 90 80 Edgewood........................ 24 52 26 37 / 5 50 90 80 Moriarty/Estancia............... 19 53 22 40 / 5 50 80 80 Clines Corners.................. 26 47 21 31 / 5 60 90 80 Mountainair..................... 26 51 25 36 / 5 40 80 80 Gran Quivira.................... 28 53 25 34 / 5 40 70 80 Carrizozo....................... 35 56 29 41 / 20 30 60 80 Ruidoso......................... 32 48 27 32 / 30 40 60 90 Capulin......................... 28 41 16 28 / 30 80 100 80 Raton........................... 26 48 20 35 / 5 80 100 70 Springer........................ 27 50 22 35 / 5 70 100 70 Las Vegas....................... 24 47 21 33 / 5 70 100 80 Clayton......................... 37 49 22 36 / 20 70 100 70 Roy............................. 34 50 23 34 / 10 60 100 80 Conchas......................... 39 56 28 38 / 10 60 100 90 Santa Rosa...................... 36 53 27 33 / 20 60 90 90 Tucumcari....................... 39 57 28 36 / 40 60 100 100 Clovis.......................... 41 54 28 35 / 70 60 90 100 Portales........................ 42 54 28 36 / 80 60 90 100 Fort Sumner..................... 40 56 28 35 / 40 60 90 90 Roswell......................... 45 58 36 40 / 60 60 80 90 Picacho......................... 37 54 29 37 / 30 50 70 90 Elk............................. 34 51 27 37 / 40 40 50 80 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Friday evening through Saturday afternoon for NMZ212-223-228>235. Winter Storm Watch from Friday afternoon through Saturday afternoon for NMZ210-211-213>215-227. && SHORT TERM...25 LONG TERM....34 AVIATION...42 Please note: The SYNOPSIS section will be terminated on or about Friday, April 4.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:18 AM MDT | Winter Storm Warning | ABQ | Bernalillo, Chaves, Colfax, Curry, De Baca, Guadalupe and 14 more | 40 hr |
| Apr 4, 2:17 PM MDT | Winter Weather Advisory | ABQ | Bernalillo, Catron, Chaves, Cibola, McKinley, Rio Arriba and 6 more | 28 hr |
Nearby
Wind Advisories in New Mexico, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.